Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 40796, 8 pages
http://dx.doi.org/10.1155/IJMMS/2006/40796

One-pile misère Nim for three or more players

Department of Mathematics, Roger Williams University, Bristol 02809, RI, USA

Received 29 July 2004; Revised 5 May 2006; Accepted 9 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Annela R. Kelly, “One-pile misère Nim for three or more players,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 40796, 8 pages, 2006. https://doi.org/10.1155/IJMMS/2006/40796.